# SDR REXA2015103001035

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSPONDER RT ANTENNA DOUBLER AT FS 349.00.  R & R RT TRANSPONDER ANTENNA DOUBLER, PN SH670-31032-5, IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
